# SDR 07FDEA04577

- Difficulty date: October 12, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 43,131 hours, 20,530 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 34,482 hours, 8,137 cycles
- Component: Thrust Reverser, Ge
- Component part number: 9248M80G01
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B CHECK INSPECTION NR 1 LT THRUST REVERSER LIP SEAL WAS FOUND TO BE CRACKED.  REPLACEMENT OF DAMAGED REVERSER.
